# SDR JJBA20250428070

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 41,682 hours, 27,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. REORIENTATED LH OVERWING EXTERNAL EMERGENCY LIGHT IN CORRECT ORIENTATION. OPS CHECK SAT
